# SDR REXA2019081411235

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: 601R1004511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK FUEL ACCESS HOLE NR 8, 540FB, HAS MINOR CORROSION ALONG FRONT OF HOLE IN CRITICAL ZONE, WS 136.676.  COMPLIED WITH STEPS 10 AND 11 OF REO 601R-57-21-030 REV L.  GAP CHECKED GOOD.
